# SDR HEEA087146

- Difficulty date: June 9, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N41128
- Make and model: Bell 206L-3
- Aircraft serial: 51134
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 206301051101
- Condition: Unstaked
- Location: Pivot Assy
- Component: Pivot Assy
- Component part number: 206001345009
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER BEARING UNSTAKED. REPLACED BEARING 206301051101 DUE TO WORN.  REPAIRED.
